# SDR SWI202408260798

- Difficulty date: July 19, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 21R CORRODED BETWEEN FS295.00 AND FS333.00     (C-CHECK RO 8/24/2024)    REMOVED AND REPLACED STGR 21R FROM FS280-FS333 REF CRJ-900 SRM 51-42-21-001-001-A01, CRJ-900 SRM 51-42-21-001-001-A01 AND DWG SH670-31630 REV K. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY, LEAK CHECKS GOOD.
